Fuzzy closure operators with truth stressers

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/59580

Show full item record

Title: Fuzzy closure operators with truth stressers
Author: Bělohlávek, Radim
Funioková, Taťána
Vychodil, Vilém
Date issue: 2005
Citation: Logic journal of the IGPL. 2005, vol 13, no.5, p. 503-513.
URI: http://hdl.handle.net/10084/59580
ISSN: 1367-0751
DOI: 10.1093/jigpal/jzi038
URI: http://dx.doi.org/10.1093/jigpal/jzi038
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace

Advanced Search



My Account